vomiting..?

  1. vomiting..?


    Hi guys.. so about 3 months ago, i decided to try out a prohormone called epistane. I took 1 pill a day for about 5 days. everything was going fine but on the 4th day i had taken 2 at once, which was a no-no. as i realised i was supposed to spread them out during the day. i didnt think it made much of a difference until i woke up the next day. I experienced this horrible nausea and was violently vomiting non stop literally all day. i went to the hospital with the stuff and showed the doc, i was convinced that epistane was the cause of this. she said i had just caught a virus: gastroenteritis, and that the stuff was irrelevent, however she strongly discouraged me to keep using it, and i stopped. Although, she didnt even really know what it was and had to google it. ANYWAY

    3 or so months later.(today) i decided to go on my first proper cycle. 8 week sust250, hitting 1ml/once a week.

    i took my first injection this morning before breakfast, ate 6 sushi rolls.. went to work. and felt the Exact symptoms as i did with this "virus", and ended up violently vomiting twice. (this occured about 3 hours after injection) I've read people saying that this isnt really caused by the stuff but.. it seems off that the only times i have used prohormones or steroids i have experienced this. they werent mild flu like symptoms.. bloody horrible vomiting like a maniac. continously till i got treatment.

    any ideas on what i should do? just stop taking the stuff?


  2. your body doesnt like it..

  3. Quote Originally Posted by drizzzo View Post
    your body doesnt like it..
    what he said
    •   
       


  4. so i guesss im natty forever ?

  5. I cant imagine your body reacting that bad to Test, but I suppose anything is possible. You sure its not just nerves??

  6. Sounds like bad sushi to me. Plus, 1mL of Sus for 8 weeks is poor cycle construction. Not only is Sus a pretty crappy Test blend, but you're running it a pretty low dose and for far too short of a period of time. Many, many people take more than 1 Epi at a time and don't get severe vomiting from it.
    M.Ed. Ex Phys


  7. guys i know it was a poor choice of cycle. but its my first cycle ever and it was available to me so i just took it. Im almost certain my body is reacting to it in this way. because last time i had this problem with epistane i thought it was food poisoning, but it wasnt coming out both ends. just vomiting. i was thinking maybe my body cant handle certain amounts at a time? i mean, i got this ' virus ' after stuffing 2 epistane caps down at once, everything was fine on 1 pill a day beforehand. maybe if i shoot 1ml split up 3x a week i wont see this? i really dont know but man i hate this vomiting ****. im certain it wasnt food poisoning.

  8. Well I can almost assure you it's more food related than test related. Call it a coincidence. And like rodja said, that's not very high a dose.
    I'm not trying to offend, but from what I've gathered from this, I would say stop right now and do some reading.
    With some more knowledge about what you're taking, you will know for a fact that vomiting isn't a side, and will surely know what a normal dose would look like. If you keep attempting cycles without having any knowledge of what they do for you.......how are you going to benefit from them? And also, how are you going to recover from them when you're done? Do you even know what PCT means?

  9. Yeah I think it was something else. I have taken doses exceeding recommended dosing(I dont suggest this to others) and had no problem. Might just be in your head or food related.

  10. i've been researching for a while. I've read somewhere before that vomiting/nausea was a side effect. and Yes i know about my dosing/choice of blend isnt on spot, but ive seen cases where people respond well to sust on 1ml/once a week. and as my first cycle i didnt really care all to much. and yes for pct i was going to run nolva. i also know i am on absolute minimum dose for bbing, but just sugesting maybe my body cannot handle certain amounts at a time? i really just dont know if its a coincidence.. but i eat that sushi all the time.

    edit: i want this to be food related. but almost certain its not, as i didnt get runs from my backend. only severe vomiting. which is uncommon in food poisoning

  11. Quote Originally Posted by testnewb69 View Post
    i've been researching for a while. I've read somewhere before that vomiting/nausea was a side effect. and Yes i know about my dosing/choice of blend isnt on spot, but ive seen cases where people respond well to sust on 1ml/once a week. and as my first cycle i didnt really care all to much. and yes for pct i was going to run nolva. i also know i am on absolute minimum dose for bbing, but just sugesting maybe my body cannot handle certain amounts at a time? i really just dont know if its a coincidence.. but i eat that sushi all the time.

    edit: i want this to be food related. but almost certain its not, as i didnt get runs from my backend. only severe vomiting. which is uncommon in food poisoning
    Food poisoning hits everyone different. I've pretty much just had vomiting every time I've had it.
    But maybe if you really want to pinpoint this, try another injection and see what happens. Would be miserable if you vomited again but at least this way you'll know...that's about all I've got.

  12. yeah. im planning to split the 1ml / by 3 injections. that way i can take advantage of the prop as well MAYBE solve this problem.

  13. also. i have 7 1ml amps of sust. curious to know the most sterile way to preload syringes? i will only do this once a week. just preload the 3 shots. for the week.

  14. I don't see how on earth Sust would make you sick within the first day.. Even Propionate takes a few days to have any effect.

  15. I'm going to assume it's anxiety

  16. Def food related. Sounds like norovirus gastrointeritis. Very common, I believe you will be fine. Sounds like coincidental
    Timing with the epi, obvious paranoia. When running stuff anything can be made into a horrifying side effect. If you weren't on the epi you probably would have just assumed it was a stomach bug. I wouldn't sweat it.
  

  
 

Similar Forum Threads

  1. Vomiting & possible stomach bleeding, need help ASAP!
    By DaSlixter in forum Nutrition / Health
    Replies: 7
    Last Post: 06-28-2010, 07:31 PM
  2. Hiit Morning Vomiting!!! Help!!
    By Miami335i in forum Training Forum
    Replies: 17
    Last Post: 08-05-2008, 03:56 PM
  3. Women Vomiting Blood GetS No Help In Hospital !!!
    By anabolicrhino in forum News and Articles
    Replies: 1
    Last Post: 06-19-2007, 09:00 PM
  4. Vomiting from dextrose?
    By northern in forum General Chat
    Replies: 3
    Last Post: 10-27-2005, 11:14 AM
  5. Vomiting+nolva
    By JPAFL in forum Anabolics
    Replies: 7
    Last Post: 02-16-2004, 03:56 PM
Log in
Log in